# SDR GTIA031054

- Difficulty date: November 16, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 1315 STRINGER 18L CORRODED.  FORMED NEW ANGLE REPAIR.  INSTALLED ANGLE DOUBLER.  REPAIR ACCOMPLISHED EA 5310-0325.  REMOVED FITTING.  DRILLED UP NEW FITTING.  INSTALLED NEW FITTING.  (M)
